Jump to content
CrazyBoards.org

Sudden meds withdrawal symptoms?


Recommended Posts

I've had to temporarily quit cold turkey (on 150mg WB SR) because the STUPID pharmacy is having trouble importing it and I've run out. Thought I'd be ok, since I was on a low dose and do tend to skip one now and then and never have problems, only when I increase suddenly I feel it.

Anyone out there experieced quitting WB cold turkey? What were your symptoms?

I feel yuk. I don't know whether it's the stress of my moving house and upcoming job interview, getting the flu, or is it maybe withdrawal symptoms from being unable to take any WB.

My heart's beating like f*ck even at rest, when I'm just lying in bed trying to relax (because I feel unwell), feel nauseous and a bit of the runs which is not uncommon when I'm taking my meds.

Blurgh. Help!

Link to comment
Share on other sites

I've never taken the SR, so I can't really speak to that--but when I went off of WB, the lowest dose before quitting was 150mg. The XL formula only comes in 150mg and 300mg (can be taken in combination up to 450mg) so when you stop, you *are* stopping from 150mg. I don't know if it's different with the SR because you're getting it all at once and you might have a different reaction than someone stopping the XL, but I don't recall any withdrawl symptoms, although my headaches around that time might have been related (or situational, hard to pin down). Just to clarify- I was on 300mg XL for 4 or 5 months (took 150mg for the first three days and went up to 300 and stuck there) so when I came off of it the doctor gave me 7 days of 150mg XL and then I stopped. Not quite cold turkey, but I did go directly from 150mg to 0 and this is really common in patients using the XL formula since it doesn't come any smaller.

Hope that helps somewhat, it seems like you should be fine--but get in to your doctor asap if it gets worse. Most of all I guess I'd try to not over-analyze yourself (easier said than done!) and take good care of yourself in the next week or so- being careful to get enough water, rest and regular meals so your body is only dealing with one problem at a time, you know? Goodluck,

meg

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...